# SDR VNAA2020080911101

- Difficulty date: August 7, 2020
- Submitted: August 9, 2020
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 40,696 hours, 29,532 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

CREW STATED THEY HEARD A LOUD POP AND GOT A PAX DOOR WARNING MESSAGE AT 0004Z INFLIGHT, DECLARED AN EMERGENCY AND CONTINUED ON TO ORF. DID NOT LOSE PRESSURIZATION, RAN QRH AND DEPRESSURIZED PER QRH.  CANCELLED EMERGENCY WHEN THEY LANDED AND TAXIED TO GATE UNDER OWN POWER. MX WAS NOTIFID BY COORDINATOR OF ISSUE. LUBRICATED PASSENGER DOOR IAW AMM 12-20-52. PERFORMED EXTERNAL ZONAL INSPECTION OF PASS. DOOR IAW AMM 52-11-00-210-801-A01. NO DEFECTS NOTED. PERFORMED OPS TEST OF PAX DOOR IAW AMM 52-11-00-710-801-A02. OPS CHECKED GOOD AT THIS TIME. INTERROGATED MDC IAW AMM 45-45-00-970-801, FOUND B1 CODES 046647 AND 046649 IN FAULT HISTORY.  PERFORMED T/S IAW FIM 52-70-04-810-820 AND 52-70-04-810-821, NO FAULTS FOUND. PERFORMED PRESSURIZATION CHECK IAW  AMM 21-31-00-910-801, OPS CHECKED GOOD
